MathSciNet Relay Station
MathSciNet bibliographic data
MR2607351 (2011c:35529) 35Q55 (35B40)
Carles, Rémi; Dumas, Eric; Sparber, Christof Multiphase weakly nonlinear geometric optics for Schrödinger equations. SIAM J. Math. Anal. 42 (2010), no. 1, 489–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement